# SDR ABXA010844

- Difficulty date: April 21, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 56429402
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 505F PANEL LAND NUT CHANNEL REMOVED, SEALANT REMOVED, AND HOLES POLISHED TO FACILITATE NDT INSPECTION. REPAIRED AREA IAW DC-8 SRM 51-1-20D AND REA D857-43117MR.
